MAUDE Adverse Event Report: ZYNO MEDICAL, LLC BX-70072-F; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC BX-70072-F; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BX-70072-F
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received reports of leakage from bx-70072-f iv administration sets from lot 2502043.The customer provided images confirming a leak at the bonded junction below the drip chamber.No adverse event or injury was reported.The customer confirmed this is the first lot in which they have seen this issue.An rma (rma17100) was issued, and leaking sets are being returned for evaluation.Lot history review showed (b)(4) units were manufactured.There are no previous complaints.Device evaluation is pending receipt of returned samples.A supplemental mdr will be submitted if new, information becomes available.
 
Event or Problem Description
Intuvie received reports of leaking bx-70072-f iv sets from lot 2502043.The customer provided images confirming leakage at the bonded joint below the drip chamber.The customer stated this is the first lot in which they have experienced this issue.No adverse event or patient injury was reported.

Brand Name
BX-70072-F
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key23731981
Report Number3006575795-2025-00742
Device Sequence Number10631990
Product Code FPA
UDI-Device Identifier00814371020587
UDI-Public(01)00814371020587(17)260314(10)2502043
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model NumberBX-70072-F
Device Catalogue NumberBX-70072-F
Device Lot Number2502043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown